# SDR SWAA2022040620810

- Difficulty date: November 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L\H HORIZONTAL STAB FWD SPAR; UPPER SLIDDING SEAL CRACKED. / REPLACED L/H ORIZONTAL STAB FWD; SPAR; UPPER SLIDING SEAL I/A/W AMM 53-31-31-000-802. AND AMM 53-31-31-400-802 ATAG#A60804
